MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XACT¿; STENT, CAROTID

ABBOTT VASCULAR INC. XACT¿; STENT, CAROTID
Model Number 82088-01
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that during positioning of the device, the barewire was inadvertently pulled causing the filter to migrate; thus resulting in the reported activation failure.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The additional device referenced in b5 is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was performed to treat a moderately calcified and mildly tortuous lesion in the internal carotid artery.A 190cm emboshield nav 6 embolic protection system (eps) was successfully deployed in the distal portion of the lesion.At this point a 9sx30mm on 136cm xact carotid self-expanding stent (ses) was prepared and advanced to the lesion with no noted issues; however during deployment the access system [delivery catheter] was noted to not be stable, and before the stent was apposed to the vessel wall, it was found that the protective filter, stent and 6fr sheath tube fell down [migrated] to the aortic branch.Therefore, the surgeon removed the ses, filtration element and the sheath from the anatomy, and re-stabilized the vessel access by redeploying the same eps device and re-advancing the introducer sheath.The xact ses was replaced with a 8×40mm xpert pro stent to complete the procedure.There was no clinically significant delay nor adverse patient effects reported.No additional information was provided.

Brand Name
XACT¿
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22907147
Report Number2024168-2025-09148
Device Sequence Number12766998
Product Code NIM
UDI-Device Identifier08717648010248
UDI-Public(01)08717648010248(17)270930(10)4102861
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P040038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82088-01
Device Catalogue Number82088-01
Device Lot Number4102861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SHEATH: 6F NEUROMAX.
Patient SexUnknown